# SDR IPXA2025100176696

- Difficulty date: September 22, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: AMS5510
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - STR - Z400 - #1 ENG, R/H T/R, UPPER AFT RUB STRIP FWD COVER WITH CRACK.REMOVED DAMAGED RUB STRIP FWD COVER IAW A300 SRM 51-40-21.FABRICATED RUB STRIP FWD COVER, #1 ENG, R/H T/R, UPPER. IAW GMM 09.08 PARAGRAPH 09.08.01.04.INSTALLED RUB STRIP FWD COVER, #1 ENG, R/H T/R, UPPER. IAW A300-600 SRM 51-40-21
